# SDR SWAA2021101418446

- Difficulty date: September 15, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BEAM ARM BALANCE WEIGHT CORRODED.(PICS IN ATTACHMENTS) ; / [01] REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT PER REF CMM55-40-09 / SRM51-60-07; [02] REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT PER REF CMM55-40-09 / SRM51-60-07
